| Model Number |
M00516730 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the reported upn (b)(4) did not match with the reported lot# (30036451).Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of tip detachment of device or device component.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was to be implanted in the esophagus to treat anastomotic leak during an esophagogastroduodenoscopy (egd) with stent placement procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous and was not dilated prior to stent placement.According to the complainant, the tip fell off the delivery system outside of patient prior to insertion of the device into the patient.There were no patient complications reported as a result of this event.